MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DRILL, FLEXIBLE, 5.5MM; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. DRILL, FLEXIBLE, 5.5MM; ACCESSORIES,ARTHROSCOPIC
Model Number 72203161
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that at the moment of drilling the tunnel of the femur with the drill, it broke.In order to solve the issue, the doctor used another drill bit, a hammer and a clamp, the broken drill was pushed to come out.
 
Additional Manufacturer Narrative
Due to no product return the complaint could not be ultimately confirmed.Definitive conclusions, accurate investigation and evaluation are not possible without product to evaluate.If objective evidence, relevant information, package or product becomes available to assist with evaluation, the complaint will certainly be revisited.

Brand Name
DRILL, FLEXIBLE, 5.5MM
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7632492
Report Number1219602-2018-00789
Device Sequence Number16725521
Product Code NBH
UDI-Device Identifier03596010654540
UDI-Public(01)03596010654540(10)50670348
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72203161
Device Catalogue Number72203161
Device Lot Number50670348
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2018
Supplement Date Received by Manufacturer09/11/2018
Initial Report FDA Received Date06/23/2018
Supplement Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR